# SDR ASAA2023011842257

- Difficulty date: January 18, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 04559
- Aircraft time: 38,462 hours, 12,577 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Part number: D5547100400000
- Part serial: TS6044
- Condition: Damaged
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THERMOGRAPHIC INSPECTION WATER INDICATIONS WERE DETECTED ON RH SIDE OF RUDDER AROUND HOIST POINT #1 MARKED IN RED  GROUNDED - YES. REPAIRED #1 LWR AFT ON R/H SIDE OF RUDDER HOIST POINT BY REMOVING OUTER SKIN, INNER SKIN, CORE AND HOIST POINT AND MADING PARTS, BONDING NEW BUSHINGS TO CORE- FILLER BLOCK AND PRECURED INNER SHEET SKIN AND BONDING TO INNER SKIN OF RUDDER AND LYING UP REPAIR PLIES AND CURED ALL BONDED STEPS IAW A320-200 SRM 55-41-13-300-029 REV 143 11-01-2022. RESTORED FINISH ON REPAIR AREA IAW A320-200 SRM 55-41-13-300-029 REV 143 11-01-2022 AND SRM 51-75-12. REMOVED & REINSTALLED RUDDER IAW A320 AMM 27-21-41-400-001-A. PERFORMED SATISFACTORY OPS CHECK OF RUDDER MECHANICAL CONTROL RES IAW A320 AMM 27-21-00-720-002-A. BALANCE NOT REQUIRED IAW SRM 51-60-00 THIS IS A CATEGORY A REPAIR IAW AIRBUS SRM 55-41-13-300-029
